| Model Number |
161010 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following description: the device alarmed with low oxygen.No patient involved.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).It was reported that the device generated a ¿low oxygen¿ alarm even after the o2 cell was replaced.No patient was involved the ¿low oxygen¿ alarm was confirmed in the event log starting from (b)(6) 2025.Although the event was reported to have occurred on (b)(6) 2025, no log entries are available prior to (b)(6) 2025.To address the issue, an o2 mixer assembly ((b)(6)) was provided to the end customer.Despite three follow-up requests, the manufacturer has not received any additional information or confirmation regarding whether the replacement resolved the issue.As no further feedback was received, the case is considered closed.